# SDR AU981472

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Spoiler Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT INBOARD SPOILER OUTBOARD ACTUATOR HOUSING PIVOT LUG BROKEN.  SUBMITTER SUSPECTS CAUSED BY FATIGUE CRACKING ORIGINATING FROM CORROSION PITTING OF THE HOUSING PIVOT BEARING BORE.    PART TC:  33,875.
